PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Invariance identity in the class of generalized quasiarithmetic means

Volume 137 / 2014

Janusz Matkowski Colloquium Mathematicum 137 (2014), 221-228 MSC: Primary 26A17, 26E60, 39B22. DOI: 10.4064/cm137-2-7


An invariance formula in the class of generalized $p$-variable quasiarithmetic means is provided. An effective form of the limit of the sequence of iterates of mean-type mappings of this type is given. An application to determining functions which are invariant with respect to generalized quasiarithmetic mean-type mappings is presented.


  • Janusz MatkowskiFaculty of Mathematics, Informatics and Econometrics
    University of Zielona Góra
    65-516 Zielona Góra, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image